I am on Wellbutrin for anxiety, panic disorder and the doctors have switched my hormone medication because I Have not had a period for 6 months so I am now on birth control and spirolactone and I have been feeling a little nausiated in the mornings so the triage nurse at my doctos offic tld me to take half of a unisom pill at night to make me feel better the next morning, well I have done that for three nights and today I feel HORRIBLE!!! My head hurts I feel nausiated even more and I am dizzy. My pharmacist told me that Wellbutrin and Unisom can react and I can't find a single thing about that anywhere online. I guess I just want to know if I am going crazy. When I feel nautious my panic attacks happen so I am pretty much miserable right now! Help!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.